Doctor insights on:
Can birth control pill (viorele) interact with Synthroid (thyroxine) medication at all and can birth control affect TSH or FT4 levels at all?
Hi i am taking viorele ..28 day pack medicine. I got my periods in 11 days after taking it. what should i do?
Continue : The pack through like normalGet a more detailed answer ›
Yes, definitely: It's definitely safe to take both those medications at the same time. ...Read more
the condom broke and by the time we found out it was too late. I'm on viorele and also took next choice one dose. is there any chance of pregnancy?
Stopped depo, started mirena, (levonorgestrel) fell out after 3wks. Now on viorele to stop bleeding. Bleeding after 3days on pill. When will the bcp stop the bleeding?
Almost 4th shot of Depo-Provera and started bleeding. Was put on viorele to stop it. Stopped after 4 days. Will stopping the pill start the bleeding again?
I missed 4 days of birth (viorele) control, then got back on track by doubling up. Condom broke so I took next step one dose. Any chance of pregnancy?
See details: If you miss that many pills, you should throw that pack away, start a new pack, and use condoms for additional protection the first 7 days. Pregnancy is always possible if you miss that many pills and continued to have sex. The emergency contraception should lower that chance if you took it within the appropriate time. If you don't get your menses check a pregnancy test. ...Read moreSee 2 more doctor answers
If taking lamotrigine, can I take viorele instead of mircette (ethinyl estradiol and desogestrel)?
Should I take a Plan B pill if I had unprotected sex 3 days after stopping Bactrim (sulfamethoxazole and trimethoprim). I've been on the birth control Viorele for 4 months.
Dx hypothyroid in April, been on synthroid (thyroxine) 0.025mg x 3 months, but TSH went higher (~13) w/ normal ft4. Could viorele birth control cause high TSH?
What's the next dose: Don't think so. More likely it is because 0.025mg is the smallest Synthroid (thyroxine) pill. Synthroid (thyroxine) comes in about 12 sizes, from 0.025mg to 0.300mg. If one's doctor started her on 0.025mg and there is no drop in the TSH, one can ask at her follow-up visit (there is always a lot of follow-up until the proper dose is found and the TSH is normal) what the next dose is. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers